# SDR CA080619004

- Difficulty date: April 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,930 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F624L
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER INSTALLATION OF THE OVERHAULED GOVERNOR, THE TEST FLIGHT WAS CARRIED OUT AND THE ENGINE WAS OVER SPED. THE GOVERNOR WAS SENT BACK TO THE REPAIR FACILITY, THE FACILITY REPORTS NOTHING ABNORMAL.
